English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24758316      Online Users : 74
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15818

Title: Numerical Solutions of a Nonlinear Evolution System with Small Dissipation on Parallel Processors
Authors: Chou, Chung-Chiang;Deng, Yuefan
Contributors: 數學系
Keywords: Linear equations;Nonlinear parabolic equations;Parallel computing
Date: 1998-12
Issue Date: 2013-03-12T04:08:08Z
Publisher: Kluwer Academic/Plenum Publishers
Abstract: A nonlinear evolution system constructed from the Lorenz system is solved numerically by a parallelized predictor-corrector method. The numerical solution of such system reveals the details of interactions between dissipation and ellipticity and it may lead to better understanding of instability in some physical systems. Our algorithm and its implementation for solving this system is of general use for the study of strictly nonlinear parabolic equations.
Relation: Journal of Scientific Computing, 13(4): 405-417
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback